Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 6

All articles in this issue are freely accessible.

$\boldsymbol{𝜋_{*}}$-kernels of Lie groups
Ken-ichi Maruyama.
Trans. Amer. Math. Soc. 358 (2006), 2335-2351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204034
Associahedra, cellular $W$-construction and products of $A_{∞}$-algebras
Martin Markl and Steve Shnider.
Trans. Amer. Math. Soc. 358 (2006), 2353-2372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204035
Koszul duality and equivalences of categories
Gunnar Fløystad.
Trans. Amer. Math. Soc. 358 (2006), 2373-2398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204036
On the contact geometry of nodal sets
R. Komendarczyk.
Trans. Amer. Math. Soc. 358 (2006), 2399-2413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204037
Existence and regularity of isometries
Michael Taylor.
Trans. Amer. Math. Soc. 358 (2006), 2415-2423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204038
On the shape of the moduli of spherical minimal immersions
Gabor Toth.
Trans. Amer. Math. Soc. 358 (2006), 2425-2446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204039
Global well-posedness in the energy space for a modified KP II equation via the Miura transform
Carlos E. Kenig and Yvan Martel.
Trans. Amer. Math. Soc. 358 (2006), 2447-2488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204040
A $(p,q)$ version of Bourgain’s theorem
John J. Benedetto and Alexander M. Powell.
Trans. Amer. Math. Soc. 358 (2006), 2489-2505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204041
Resolutions for metrizable compacta in extension theory
Leonard R. Rubin and Philip J. Schapiro.
Trans. Amer. Math. Soc. 358 (2006), 2507-2536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204042
Construction of stable equivalences of Morita type for finite-dimensional algebras I
Yuming Liu and Changchang Xi.
Trans. Amer. Math. Soc. 358 (2006), 2537-2560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204043
A generalization of Marshall’s equivalence relation
Ido Efrat.
Trans. Amer. Math. Soc. 358 (2006), 2561-2577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204044
Bicyclic algebras of prime exponent over function fields
Boris È. Kunyavskii, Louis H. Rowen, Sergey V. Tikhonov and Vyacheslav I. Yanchevskii.
Trans. Amer. Math. Soc. 358 (2006), 2579-2610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204045
The degree of the variety of rational ruled surfaces and Gromov-Witten invariants
Cristina Martínez.
Trans. Amer. Math. Soc. 358 (2006), 2611-2624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204046
Inequalities for eigenvalues of a clamped plate problem
Qing-Ming Cheng and Hongcang Yang.
Trans. Amer. Math. Soc. 358 (2006), 2625-2635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204047
Teichmüller mapping class group of the universal hyperbolic solenoid
Vladimir Markovic and Dragomir Saric.
Trans. Amer. Math. Soc. 358 (2006), 2637-2650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204048
Bounded Hochschild cohomology of Banach algebras with a matrix-like structure
Niels Grønbæk.
Trans. Amer. Math. Soc. 358 (2006), 2651-2662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204050
Uniform asymptotics for Jacobi polynomials with varying large negative parameters— a Riemann-Hilbert approach
R. Wong and Wenjun Zhang.
Trans. Amer. Math. Soc. 358 (2006), 2663-2694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204051
Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices
Karlheinz Gröchenig and Michael Leinert.
Trans. Amer. Math. Soc. 358 (2006), 2695-2711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204052
Theta lifting of nilpotent orbits for symmetric pairs
Kyo Nishiyama, Hiroyuki Ochiai and Chen-bo Zhu.
Trans. Amer. Math. Soc. 358 (2006), 2713-2734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204053
Construction and properties of quasi-linear functionals
Ørjan Johansen and Alf B. Rustad.
Trans. Amer. Math. Soc. 358 (2006), 2735-2758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204054
Block combinatorics
V. Farmaki and S. Negrepontis.
Trans. Amer. Math. Soc. 358 (2006), 2759-2779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204055
Twist points of planar domains
Nicola Arcozzi, Enrico Casadio Tarabusi, Fausto Di Biase and Massimo A. Picardello.
Trans. Amer. Math. Soc. 358 (2006), 2781-2798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2204056